# SDR AALA202405305217

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 30,070 hours, 9,739 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lock Wire
- Condition: Broken
- Location: Door Slide
- Component: Slide, Aircruisers
- Component part number: D30665515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: RIGHT AFT PASSENGER CREW DOOR SLIDE COVER RELEASE LOCK WIRE BROKEN FOR RETAINING BALLS AND PIN. REMOVED AND REPLACED SLIDE.
